Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Loss of appetite, drooling, teething, Green, slimy, diarrhea. On Propranolol. Anything to worry?

My 5 month old gas had diarreah for over a week. No other symptoms and no lack of appetite. She is gaining and growing fine. She has plenty of wet diapers as well. She has diarreah several times a day. Green, slimy, mucus little white specs sometimes.
She is trying new solids and is on Propranolol. She is drooling a lot and MAY be teething. I took her to the doc and he says with no other symptoms he thinks it pretty normal for a breast feed baby. Any thoughts?
Asked On : Thu, 10 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hi,
As you are having IUD for 4 years, it requires checking of IUD.
It is possible that there might be having some infection due to IUD or some change of place in the cavity or might give rise to some irritation.
Consult Gynaec and get examined.
Ok and take care.
Answered: Thu, 10 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor